# SDR SCNA98709

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, A CRACK 4 INCHES LONG WAS FOUND ON THE FLOOR SUPPORT WEB IN THE UPPER ANGLE RADIUS IN THE MAIN CABIN FLOOR STRUCTURE AT STATION 303.9 LBL 41.  NDT VERIFIED CRACK IAW BOEING NDT MANUAL D6 48875 510000. MATERIAL VERIFIED AS 7075 T6 .032.  FABRICATED REPAIR ANGLE IAW SRM 514003.  TREATED AND PRIMED ANGLE PER SRM 511002.  INSTALLED PER SRM 514002 AND MM 512000.
